Faculty Publications

Title

Periods of mixed automorphic forms and differential equations

Document Type

Article

Keywords

Automorphic forms, Differential equations, Monodromy

Journal/Book/Conference Title

Applied Mathematics Letters

Volume

11

Issue

4

First Page

15

Last Page

19

Abstract

We construct mixed automorphic forms associated to a certain class of linear ordinary differential equations and establish a relation between the monodromy of such a differential equation and the periods of the corresponding mixed automorphic form. © 1998 Elsevier Science Ltd. All rights reserved.

Original Publication Date

1-1-1998

DOI of published version

10.1016/S0893-9659(98)00049-4

Share

COinS